# SDR CALA9900778

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT IN FORWARD CARGO AREA AT STA 899, RBL 45-65.  THE FLOOR SUPPORT WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-31-01.
